Results 1 to 2 of 2
Reactions to Prilosec, Tenormin or Fosamax
  1. #1
    metra is offline New Member
    Join Date
    Oct 2006
    Location
    , , USA.
    Posts
    1

    Default Reactions to Prilosec, Tenormin or Fosamax

    Has any one had experience with elderly relatives on prilosec and tenormin; each or either causing drastic mood swings, from irrational behavior, contradictions, memory loss to shear rage lash outs.

    I have friends that have claimed they have noticed similiar responses among sweet natured elderly relatives that turn from unrational to raging maniacs after being prescribed these products and others.

    Elderly or not, the drug administration should keep the public readily informed and updated on these cause and reactions, as opposed to chalking it up to 70+ behavior having a cranky day.

  2. #2
    MontanaBrand is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    1

    Default

    Yes, I once tried tenormin..It is a blood pressure med, right? Anyways, if this is the drug , it made me feel odd. I couldn't concentrate, felt depressed, like I was on street drugs if you will. Hope you feel better soon, try another drug i it's class. I imagine there are many?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22